• כרטיס רופא והטבות
  • אתרי הר"י
  • צרו קשר
  • פעולות מהירות
  • עברית (HE)
  • מה תרצו למצוא?

        אוטם בשריר-הלב בשל נטילת קוקאין

        הרפואה | כרך

        חוברת 1, יולי 2001
        עמ׳

          תקציר

          Myocardial Infarction Due to Cocaine

           

          Doron Zamir, Ilan Leibovitz, Ilia Polychuck, Tetiana Reitblat

           

          Department of Medicine D, Barzilai Medical Center, Ashkelon

           

          Cocaine is a common drug. Myocardial infarcts and brain infarcts related to the use of cocaine were previously reported in the medical literature. We report a 34 year old patient admitted for severe chest pain, a few minutes after cocaine use. He was found to have an acute myocardial infarction with significant left ventricle dysfunction. Coronarography conducted a few days later was found to be normal. Cocaine use may cause acute myocardial infarction in young and healthy people with no other risk factors.

          הבהרה משפטית: כל נושא המופיע באתר זה נועד להשכלה בלבד ואין לראות בו ייעוץ רפואי או משפטי. אין הר"י אחראית לתוכן המתפרסם באתר זה ולכל נזק שעלול להיגרם. כל הזכויות על המידע באתר שייכות להסתדרות הרפואית בישראל. מדיניות פרטיות
          כתובתנו: ז'בוטינסקי 35 רמת גן, בניין התאומים 2 קומות 10-11, ת.ד. 3566, מיקוד 5213604. טלפון: 03-6100444, פקס: 03-5753303